# SDR CALA2020080901086

- Difficulty date: August 3, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N4881
- Make and model: Airbus A319-132
- Aircraft serial: UNK
- Aircraft time: 44,253 hours, 26,872 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE,  Y RSVR OVHT MESSAGE INOPERATIVE,  HYD PERFORMED AMM 29-13-00,  MOTORED THE NR 2 ENGINE,  ALL INDICATIONS NORMAL.  INSPECTED THE CONNECTOR FOR ENGINE PUMP,  NO FAULTS.  OPERATED CARGO DOORS WITH PUMP,  NORMAL OPERATION.  PERFORMED TSM 29-13-00-810-802-A UP TO STEP 4.  OPERATED ALL FLIGHT CONTROLS FOR 5 MINUTES NO MESSAGES OR FAULT LIGHTS.  MOTORED NR 2 ENGINE, NO MESSAGE NOTED AT THIS TIME. OK TO CONTINUE.
